Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 58368, 9 pages
http://dx.doi.org/10.1155/2007/58368
Research Article

Fuzzy Entire Sequence Spaces

Pusat Pengajian Sains, Universiti Tun Hussein Onn Malaysia, Parit Raja, Batu Pahat 86400, Malaysia

Received 6 December 2006; Accepted 22 February 2007

Academic Editor: Laszlo Toth

Copyright © 2007 J. Kavikumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Matloka, “Sequences of fuzzy numbers,” BUSEFAL, vol. 28, pp. 28–37, 1986. View at Zentralblatt MATH
  3. S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123–126, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Ganapathy Iyer, “On the space of integral functions. I,” The Journal of the Indian Mathematical Society. New Series, vol. 12, pp. 13–30, 1948. View at Zentralblatt MATH · View at MathSciNet
  5. F. Nuray and E. Savaş, “Statistical convergence of sequences of fuzzy numbers,” Mathematica Slovaca, vol. 45, no. 3, pp. 269–273, 1995. View at Zentralblatt MATH · View at MathSciNet
  6. P. Diamond and P. Kloeden, “Metric spaces of fuzzy sets,” Fuzzy Sets and Systems, vol. 35, no. 2, pp. 241–249, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet